Artículo

Strong subdifferentiability and local Bishop–Phelps–Bollobás properties

Dantas, Sheldon ; Kim, Sun Kwang ; Lee, Han Ju ; Mazzitelli, Martin Diego Icon

Otros responsables

Fecha

2020-01-02

Editorial

Real Acad Ciencias Exactas Fisicas & Naturales

Revista

Revista de la Real Academia de Ciencias Exactas Fisicas y Naturales Serie A-matematicas

Título del libro

Nombre del evento

Fecha del evento

Institución organizadora

ISSN

1578-7303

eISSN

ISBN

Idioma

Inglés

Tipo del evento

Clasificación temática

Resumen

Some local versions of the Bishop–Phelps–Bollobás property for operators have been recently presented in Dantas et al. (J Math Anal Appl 468(1):304–323, 2018). In the present article, we continue studying these properties for multilinear mappings. We show some differences between the local and uniform versions of these and also provide some interesting examples which show that this study is not just a mere generalization of the linear case. As a consequence of our results, we get that, for 2 < p, q< ∞, the norm of the projective tensor product ℓp⊗ ^ πℓq is strongly subdifferentiable. Moreover, we present necessary and sufficient conditions for the norm of a Banach space Y to be strongly subdifferentiable through the study of these properties for bilinear mappings on ℓ1N×Y.

Aprobación

Revisión

Complementado por

Referenciado por

Licencia Creative Commons

Excepto donde se indique lo contrario, la licencia de este ítem se describe como by-nc-sa